# SDR CA090905002

- Difficulty date: September 3, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 5,714 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Case
- Condition: Cracked
- Location: Magneto
- Component: Magneto
- Component part number: S6LN1208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETOS WERE REMOVED FROM LT ENG AND SENT FOR 500 HR INSP.  INSP REVEALED A CRACK IN THE MAGNETO HSG.  MAG MAY HAVE BEEN CRACKED FROM MFG.  MAGNETO WAS SCRAPED.
